Jalil Rashidinia
School of Mathematics
Iran University of Science and Technology

Mini Biography
Academic Qualifications
Research Publications


Jalil Rashidinia

Date of birth:             23/3/1955

Place of birth:            Kermanshah, Iran

Languages:                Persian, Kurdish

Nationality:               Iranian

Foreign Languages:  English, Indian, Urdu


Phone: +98 21 745001(3401)

E-mail: rashidinia@iust.ac.ir


Academic Qualifications:

         Ph.D: Applied Mathematics, AMU, India 1994, Application of splines to numerical solution of differential equations
         M.Phil: Applied Mathematics, AMU India 1991,
                         Numerical solution of differential equations
         M.Sc: Mathematics Meerut University, India 1987
         B.Sc:  Poona University, 1983
Research   Interests:

    Applied mathematics and computational sciences
     Numerical solution of O.D.E.
     Numerical solution of P.D.E.
     Numerical solution of IE
     Spline approximation
     Numerical linear algebra
     Finite elements
Thesis and Dissertations Supervise:

    1) MSC   Levels: 24
    2) PhD     Levels: 1

Teaching   Experience:

Courses: Math 1, 2 (for B.Sc., Eng., BE Students, Physics)
Diff. Equation (for B.Sc., BE.Eng.)
Computational Math. (For BE students)
          Numerical Analysis 1 and 2(for B.Sc. students)
          Advance Numerical Analysis
Current Research Projects:
1.     Applications of Spline to numerical solution of singular. Boundary value problems.
2.     Variable mesh method for solution of singular two point. Boundary value problem.

3.     Algorithm of mathematical models in Plate deflection theory
4.     Applications of Splines in interpolation.

Books written:
       1- Computational Mathematics (2004).

Research Publications:


                                      Papers and Articles (English)

1.     Numerical solution of linear integral equations by using Sinc-collocation method. Appl. Maths .Comput, vol.168 (2005), 806-822.


2.     Spline methods for the solution of fourth order parabolic partial differential equations.  Appl. Maths. Comput. Vol. 167 (2005), 153-166.


3.     Convergence of numerical solution of fourth order B.V.P. Appl. Maths. Comput.2005 Article in press.


4.     Modification of quintic spline approximation. Proceeding of ICMSAO, Sarjah, And U. A. E. February 1-3, 2005.


5.     Sinc-Galerkin method for solution of boundary value problem in plate, deflection theory. Proceeding of ICMSAO, Sarjah, U.A.E. February. 1-3, 2005.


6.     Numerical solution of initial value problems based on sinc method.     IMC. Ahvaz Jan. 2005.


7.     Numerical solution of Voltera integral equations of the second kind. IMC Yazd Unv. 2005.


8.     A New Approach and Mechanical solver for linear systems of equation .34th, shahrood 2003.


9.     Variable mesh method for a singular tow- point boundary value problem.Intr.J.Engg.Sc.vol 14 no 5, 2003.pp 23-33.


10. High order variable mesh for solution of singular B.V.P. (to appear in. ntr.J. Engg.Sc).


11. Direct Methods for Solution of a Linear 4th –order Two –point B.V.P.   Inter .J. of Engg. Sc. Vol. 13, no.4, 2002, pp 37-48.


12. Spline Algorithm for class of singular Two-point B.V. Pbs. Proc. of first I.C.G.C...(Amirkabir University of Technology)(2001).


13. Spline Approximation for Singular Two-point B.V.Ps., Proc.of 2nd    ICAM, Oct 25-27 (2000), IUST.


14. Spline Solution of 4th –order Parabolic P.D.Es., Inter .J of Appl. Sci. & Comput, Vol. 3, Feb (1999).


15. Quintic Spline Solution of 4th –order Two- point B.V.P., Inter J of Appl. Sci. & Comput, Vol. 3,  Feb (1997), pp 191-197.


16. Spline Solution of 4th –order Two point Non –linear B.V.P., Proc of the 26th AIMC March, 28-31 (1995).


17. Spline Methods for Solution of a 4th –order Two –point B.V.Ps., Proc. Of 25th AIMC (1994).


18. Spline Function Approximation for I.B.V.P in Parbolic P.D.Es ., Proc. Of 4th S.I.S. Poona India (1993).


        Papers and Articles (Persian):

                 8 Papers.


Top of the page